# SDR 62GX20281

- Difficulty date: November 22, 2004
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N62GX
- Make and model: Israel GALAXY
- Aircraft serial: 031
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: ST600R
- Condition: Corroded
- Location: Fusleage
- Part time: 2,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ADC (AIR DATA COMPUTER) - 200 FT SPLIT ON APPROACH TO LAND IN HEAVY RAIN.  FOUND MOISTURE IN STATIC PORTS (4 EA) DURING POST FLIGHT INSPECTION.  CLOSER INSPECTION REVEALED CORROSION ON THE INTERIOR OF THE STATIC PORTS.  EXISTING STATIC PORTS (ST600R) HAVE LARGER DIAMETER HOLES THAN THE REPLACEMENT STATIC PORTS WHICH MAY ALLOW WATER ENTRY.  REPLACED STATIC PORTS WITH NEW ONES.  NO FURTHER DEFECTS. (EA13200504025) (K)
